# SDR SWAA2014082831392

- Difficulty date: August 17, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 61,538 hours, 49,770 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 6546568691
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD STIFFENER ANGLE CRACKED AT BS 1016 STRINGER 3L.  REPAIRED ANGLE IAW EA.
